# SDR MASA2022033100091

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: General aviation
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,900 hours, 24,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 FD EMER EXIT SIGN INTERMITENT INOP. REPLACED BATT PACKS 1&2.
